# SDR SWIA202161145

- Difficulty date: August 3, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH LOWER WEB AT FS 280.00    (C-CHECK RO 9-21-21)   REPAIRED LH LOWER WEB AT FS 280.00 REF CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DTEAILS
